A member asked:

I have gastritis and am on protonix (pantoprazole). can take pepcid ac while on it as well for the heartburn, gas and bloating?

A doctor has provided 1 answer
Dr. Andrew Seibert answered

Specializes in Gastroenterology

Yes: It is perfectly okay to use Pepcid AC on an as needed basis for breakthrough symptoms while you are being treated with Protonix (pantoprazole). If you have been taking the protonix (pantoprazole) for awhile and you are having the need for additional medication more than 2 to 3 times per week, then I would suggest that you may need a change to your medical regimen. If so, contact your doctor. Good luck.

Answered 11/21/2020

3.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question